4 Bags Of IV Levaquin for pneumonia. Bad Drug
I was given 4 bags of 750 mg Levaquin iv in Nov. 2009 for pneumonia. I was also given a prescription for two Levaquin capsules to take at home.
On Dec.2, 2010 while pulling on the sheets on my bed to straighten them the middle finger of my left hand bent back at the second joint. It has been very sore and painful.
On Dec.17 after unloading groceries my right wrist froze up and I have a lot of pain in my hand. I have been on steroids which help temporarily and I have to go back on them. I have never had this kind of problem before and wish I had never taken Levaquin.
That's great you documented everything. That's really helpful when looking for cause and effect.
I'm curious what would happen if you Ice Dipped for a week as described on the How To Reduce Inflammation
is bad enough, Levaquin Tendonitis
is even worse.
Another thing to think about, is that if you were sick enough to be in the hospital long enough to get that much IV Levaquin, you were REALLY sick. It's possible your body is suffering the down sides of being that sick, and the health levels necessary to get pneumonia.
I don't know what you're doing now, but I'd BOLSTER myself with a lot of really good nutrition, increase your protein intake, cut down sugar and any stimulants like coffee, and make sure your body is as healthy as it can be.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com